# SDR SWIA200311873

- Difficulty date: April 13, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 38,598 hours, 47,123 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Part serial: 0503
- Condition: Leaking
- Location: Nacelle Flaps
- Part time: 7,608 hours, 9,058 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF SLC HAD FLAP, ADVANCED SWS AND CONTROL FAULT LIGHTS FLASHING.  PERFORMED QRH.  DID NOT CLEAR THE PROBLEM.  RETURNED TO SLC.  FOUND LEFT NACELLE FLAP ACTUATOR LEAKING.  INSTALLED NEW ACTUATOR IAW MM 27-50-00.
